CAN ATAVAN (2mg.s) still be affecting me after 72 hrs?
- 19 Oct 2014 by arlene049
- 6 July 2015
- ativan, anxiety, lorazepam, sleep
I was given 2mgs up to 3times a day of lorazapam . On the next day I took 2pills at bedtime. It caused me to sleep 48hrs. Is this normal or is it unusual. I still fade in and out of reality. Has this happened to anyone else?
Absolutely. that is a lot if you're not used to it. It makes you tired, drowsy, unmotivated, etc and yes it will linger. Were you instructed to change the daily dose? If you vary it you won't adjust to it as well.
Definitely can especially the high dose you're taking will do it when your body hasn't adjusted to it.
You bet it will. It will affect you out to about 96 hours especially since you were on a high dose and not used to it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2010 • 1 answer
Posted 27 Jan 2016 • 0 answers
Posted 1 Sep 2017 • 0 answers
Posted 2 Jul 2018 • 0 answers
Posted 17 Aug 2018 • 2 answers